# SDR AALA2018102219004

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 72,088 hours, 9,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Missing
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST RESERVOIR PRESSURE GAUGE MISSING.  REPLACED THE DOOR ASSIST RESERVOIR IAW AMM 52-11-22. OPS CHECKED GOOD IAW  IAW AMM 52-11-20.
